# SDR S9BA20100007

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: CFBBW
- Make and model: Dhav DHC6300
- Aircraft serial: 588
- Aircraft time: 34,627 hours, 45,057 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S142
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 18 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CLOSED) LT INBD LONGERON CRACKED AT NACELLE STA 47. (THIS WAS FOUND ON AS ROUTINE INSP)
